Journal article icon

Journal article

Asymptotic form of the approach to equilibrium in reversible recombination reactions

Abstract:

The reversible reactions A+A<=>C and A+B<=>C are investigated. From the exact Langevin equations describing our model, we set up a systematic approximation scheme to compute the approach of the density of C particles to its equilibrium value. We show that for sufficiently long time t, this approach takes the form of a power law At^(-d/2), for any dimension d. The amplitude A is also computed exactly, but is expected to be model dependent. For uncorrelated initial conditions, the C...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1088/0305-4470/32/9/008

Authors


Journal:
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL
Volume:
32
Issue:
9
Pages:
1585-1603
Publication date:
1998-06-25
DOI:
EISSN:
1361-6447
ISSN:
0305-4470
URN:
uuid:902d42d1-ea5e-462f-8574-7750c5c64fdb
Source identifiers:
240739
Local pid:
pubs:240739
Language:
English
Keywords:

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP